# SDR USAA060876

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 75,700 hours, 75,700 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Eng L/B Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE L/B PYLON VERTICAL CHANNEL ATTACH CLIP CRACKED.  REPAIR CLIP DOUBLER IAW EA 97854, DEFECT SIZE: 4 INCHES.
